Posted at: 17:35







EUROPEAN LE MANS SERIES 4 Hours of Le Castellet 29th April - 4th May 2025

From: The Stewards Bulletin no. 1 AMENDED

To: All Competitors and Drivers Date: 3 May 2025

Time: 17:16

1) The Stewards approved the Version V2 of the Timetable.

2) The panel of Stewards decided to modify the following articles in the Appendix 1:

Part A (Article 2.2)

4. Start of checking

- Scrutineering on Tuesday 29th April at 4pm. **3pm.**

5. Start time of the race

Sunday 6th April 4th May at 12:00am pm.

7. Details of the circuit

- Length of one lap: 5,822 km 5,842 km. 5,822 km

11. Any other specific items

11.1 Session times (Article 1.4.1)

1 qualifying session determining the starting grid will be held on Saturday 3rd May and will be organized as follows:

- One session of 15 minutes reserved for cars of category LMGT3 from 2:25pm to 2:40pm 2:20pm to 2:35pm.
- One session of 15 minutes reserved for cars of category LMP3 from 2:50pm to 3:05pm 2:45pm to 3:00pm.
- One session of 15 minutes reserved for cars of category LMP2 Pro/Am from 3:15pm to 3:30pm 3:10pm to 3:25pm.
- One session of 15 minutes reserved for cars of category LMP2 from 3:40pm to 3:55pm 3:35pm to 3:50pm.

12. The protest fee set by the ASN FFSA is 700€.

Part B (Reserved for the ELMS) - (Article 7.3)

International Steward: Ronnie Andersen Tomáš Kunc

National Steward: TBA Marie Richard

Driver Adviser: Yannick Dalmas

Chief Pitlane marshals: Sébastien Charreau **Brian Bailey** & Alban Legarçon

Medical Delegate: Christian Whalen Wahlen

3) The panel of Stewards decided to add the following articles in the Appendix 1:

11. Any other specific item

11.7 Time penalty

If Drive Through penalty is notified on the timing screens during the last 5 laps and the car does not fulfil the penalty, the latter will be converted into 35 seconds penalty added to a time in application of article 12 of 2025 ISC and article 7.5.2 of 2025 ELMS Sporting Regulations.

If Stop & Go penalty is notified on the timing screens during the last 5 laps and the car does not fulfil the penalty, the latter will be converted into 40 seconds penalty added to a time in application of article 12 of 2025 ISC and article 7.5.2 of 2025 ELMS Sporting Regulations.

11.8 LMP3 Pit stop time

In accordance with the Drivers & Team Managers briefing notes, the Pit Stop Reference Time for the Le Castellet Event is defined as **105 seconds**.

11.9 Balance of Performance

In accordance with Article 6.2.1 of the 2025 ELMS Sporting Regulations, the Stewards confirm that the Balance of Performance document applicable for this Competition is the document issued directly to the Competitors on 25th April 2025 under Elms Committee Decision # 09 ELMS_2025_D09_LMGT3_BOP.

11.10 Committee Decision_Sporting Clarification

As follows the decision has been made by ELMS Committee about the sporting clarification ELMS_2025_D10_Sporting_clarification, issued directly to the Competitors on 25th April 2025 under Elms Committee Decision # 10 ELMS_2025_D10_Sporting_clarification.

4) The Stewards approved the list of **Judges of Facts** for the 4 Hours of Le Castellet from 29th April to 4th May 2025 listed below and here attached:

Safety Car Driver: Pedro Couceiro

Safety Car Observer: Maxime Boetch

Leading Car Driver: Yannick Dalmas

ACO Scrutineers and Pit Lane Officials:

Sébastien Charreau

Lucien Monte

Ghislain Ratel

Marc Meunier

Matthieu Villemant

Alain Croisier

Maxime Chanson

Clément Vieville

Santiago Cano

Bernard Voneche

Gwenael Wattu

Manuel Alvarez

Stéphane Jollivet

Maxime Poncet

ELMS Organisation Officials

Gäelle Chouteau

Jean- Baptiste Besnard

Clémence Hejoaka

Lara Bru

Samantha Rocher

Alain Peltier

Samantha Benes

Benjamin Pineau

Michael Schwägerl
Chairman of the Panel

Tomas Kunc International Steward Marie Richard

National Steward